# SDR REXA2012093000975

- Difficulty date: September 30, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 12,736 hours, 8,275 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SYSTEM 1 HYD LEAK IN FLIGHT.  REMOVED AND REPLACED ACMP AND EDP AND FILTERS, SERVICED.  LEAK CHECKED AND OPS CHECKED GOOD.
